# SDR UALA2012020200627

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,380 hours, 20,274 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DEPLOYED AT 25ABC, GENERATOR NOT ACTIVATED.  STOWED MASKS.  PER MT 35-003 MASKS MUST BE DROP CHECKED WITHIN 3 DAYS. -SEC- :ACP'D DROP CHK OF O2 MASKS, PER MT 35-003.  OPS CHECK NORMAL.
